# SDR CALA9900424

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM UPPER CHORD CORRODED AT STA 344, BL 0 TO LBL 15.  THE FLOORBEAM UPPER CHORD WAS REMOVED AND REPLACED IAW SRM 53-10-51, FIGURE 205.
